# SDR COMA9660189

- Difficulty date: October 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- Engine: Ge CF343A1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine Oil
- Condition: Reqd Service
- Location: Left
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE LOW OIL PRESSURE WARNING AND PRESSURE FLUCTUATIONS.  SERVICED ENGINE WITH 5 .25 QUARTS OF OIL.  ENGINE OIL PRESSURE RETURNED TO NORMAL.
